Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 233, NWS Kansas City, MO

August 2, 20154 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 2, 2015, 8:56 PM CDT for 4 counties in Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 8:56 PM CDT (01:56 UTC)
Expired
Aug 2, 2015, 9:45 PM CDT
In force
49 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO

The radar

The Pleasant Hill radar (KEAX), 155 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 8:59 PM CDTTSTM WND GST 70Ridgeway, MOSEVERAL REPORTS OF 70 MPH WIND GUSTS FROM EAGLEVILLE TO RIDGEWAY...POWER OUTAGES REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 6:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2239 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

435 
WUUS53 KEAX 030156
SVREAX
MOC061-079-081-129-030245-
/O.NEW.KEAX.SV.W.0233.150803T0156Z-150803T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 945 PM CDT

* AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RIDGEWAY...
  OR 9 MILES NORTHEAST OF BETHANY...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BETHANY...RIDGEWAY...GILMAN CITY...PATTONSBURG...NEW HAMPTON...
  CAINSVILLE...SPICKARD...COFFEY...JAMESON...MCFALL...MOUNT MORIAH...
  TINDALL...BRIMSON...MILL GROVE...MODENA AND MARTINSVILLE.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 71 AND
105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4016 9344 3994 9420 4003 9420 4004 9422
      4042 9422 4049 9374
TIME...MOT...LOC 0156Z 336DEG 29KT 4038 9393 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
3 follow-up statements
514 
WWUS53 KEAX 030219
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SUN AUG 2 2015

MOC061-079-081-129-030245-
/O.CON.KEAX.SV.W.0233.000000T0000Z-150803T0245Z/
MERCER MO-HARRISON MO-GRUNDY MO-DAVIESS MO-
919 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN MERCER...HARRISON...NORTHERN GRUNDY AND NORTHERN
DAVIESS COUNTIES...

AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILMAN CITY...
OR 10 MILES EAST OF BETHANY...MOVING SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. AT 859 PM...SEVERAL REPORTS OF ESTIMATED 
70 MPH WIND GUSTS WERE REPORTED FROM EAGLEVILLE TO RIDGEWAY WITH 
POWER OUTAGES. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BETHANY...RIDGEWAY...GILMAN CITY...PATTONSBURG...NEW HAMPTON...
CAINSVILLE...SPICKARD...COFFEY...JAMESON...MCFALL...MOUNT MORIAH...
TINDALL...BRIMSON...MILL GROVE...MODENA AND MARTINSVILLE.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 71 AND
105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4016 9344 3994 9420 4003 9420 4004 9422
      4042 9422 4049 9374
TIME...MOT...LOC 0217Z 336DEG 29KT 4022 9384 

HAIL...<.75IN
WIND...70MPH
 
$$

LG
399 
WWUS53 KEAX 030234
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 PM CDT SUN AUG 2 2015

MOC061-079-081-129-030245-
/O.CON.KEAX.SV.W.0233.000000T0000Z-150803T0245Z/
MERCER MO-HARRISON MO-GRUNDY MO-DAVIESS MO-
934 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN MERCER...SOUTHERN HARRISON...NORTHERN GRUNDY AND
NORTHERN DAVIESS COUNTIES...

AT 934 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILMAN CITY...
OR 7 MILES WEST OF TRENTON...MOVING SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BETHANY...GILMAN CITY...PATTONSBURG...SPICKARD...COFFEY...JAMESON...
TINDALL...BRIMSON...MODENA AND MILL GROVE.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 71 AND
92.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3997 9411 4017 9422 4025 9422 4033 9360
      4016 9344
TIME...MOT...LOC 0234Z 336DEG 29KT 4009 9377 

HAIL...0.88IN
WIND...70MPH
 
$$

LG
244 
WWUS53 KEAX 030242
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
942 PM CDT SUN AUG 2 2015

MOC061-079-081-129-030250-
/O.EXP.KEAX.SV.W.0233.000000T0000Z-150803T0245Z/
MERCER MO-HARRISON MO-GRUNDY MO-DAVIESS MO-
942 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER...SOUTHERN
HARRISON...NORTHERN GRUNDY AND NORTHERN DAVIESS COUNTIES WILL EXPIRE
AT 945 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF HARRISON...GRUNDY...AND DAVIESS COUNTIES UNTIL 1015 PM.

LAT...LON 3997 9411 4017 9422 4025 9422 4033 9360
      4016 9344
TIME...MOT...LOC 0237Z 336DEG 29KT 4009 9377 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:14 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 2, 6:14 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 PM CDT SUN AUG 2 2015

.DISCUSSION...
Issued at 258 PM CDT SUN AUG 2 2015

Very warm temperatures and locally high moisture have been the main
focus this afternoon, resulting in heat indices climbing into the
mid 90s to lower 100s throughout the region. Surface heating has
also resulted in steep low-level lapse rates and the recent
development of isolated cu, but weak upper-level subsidence and a
lack of surface focus, in addition to a weakness in lapse rates
above 850 mb indicated on ACARS soundings, has so far squelched any
potential deep convective initiation across the region. A weak cold
front dropping southward across the region later this evening could
provide enough lift for a few isolated storms to get going, but the
front's slower than forecast progression and the diurnal decrease in
instability after sunset may prevent widespread convection in the
majority of the area, as hires models have also begun to indicate.
Have delayed and reduced PoPs for this evening and tonight, and
pulled any mention of storms east after midnight.

A weak wave may push down on the nose of surface high pressure and
the northern edge of the elevated thermal ridge on Monday, fueling
storm development from eastern Nebraska through northern MO Monday
afternoon through the early evening. Storm chances are relatively
low, but a few isolated storms aren't out of the question as this
weak feature pushes through the area. The aforementioned cold front
will settle and become stalled across the region sometime on Monday,
although its final position and how much it wavers across the CWA
are still in question. This boundary will become the focus for
convective activity in the days that follow.

For Tuesday and Wednesday, temperatures are a blend of extremes
rather than a true forecast, and represent an astounding range of
possibilities depending on the position of the stalled frontal
boundary and clouds/precipitation associated with said boundary.
Greater than 50 PoPs seem reasonable Tuesday through at least the
first half of Wednesday as a strong, slow-moving shortwave trough
passes over the front, and at least 30 PoPs can't be ruled out
stretching through Thursday depending on how long the front lingers
in the region and how quickly the Tuesday/Wednesday wave departs. In
the wake of the system late in the work week through the coming
weekend, temperatures will be slow to recover but precipitation
chances will generally decrease.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 606 PM CDT SUN AUG 2 2015

A line of convection along a frontal boundary is approaching the area
from the northwest. These storms should weaken as they move into the
region, but should still hold together long enough to impact the KC
area with gusty winds for a few hours this evening. Otherwise, winds
will become variable by the early morning hours before turning
southerly by the afternoon. Scattered low-level clouds will begin to
develop and persist through the remainder of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Welsh
Hazardous weather outlook, Aug 2, 5:06 AM CDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 AM CDT SUN AUG 2 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
506 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING IN AREAS NEAR
 THE IOWA BORDER. SEVERE WEATHER IS NOT EXPECTED WITH THIS MORNINGS
 STORMS.

 THE CHANCE OF THUNDERSTORMS WILL SPREAD SOUTH LATE THIS AFTERNOON
 AND OVERNIGHT ACROSS NORTHERN MISSOURI. THE STRONGEST OF STORMS
 WILL BE ABLE TO PRODUCE SMALL HAIL AND DAMAGING WINDS ALONG WITH
 TORRENTIAL RAIN.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 A THREAT OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY AND MONDAY
 NIGHT ACROSS NORTHERN MISSOURI...WITH THE CHANCE OF STORMS
 SPREADING ACROSS MUCH OF THE REGION TUESDAY. THEN THERE WILL BE
 SEVERAL CHANCES FOR MORE THUNDERSTORMS EACH DAY THROUGH FRIDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Aug 2, 8:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     3 E POLLOCK             40.36N 93.03W
08/02/2015                   SULLIVAN           MO   TRAINED SPOTTER

            3 INCH DIAMETER TREE BRANCH BROKEN...50 MPH WINDS
            ESTIMATED

&&

SBLAIR
Local storm report, Aug 2, 8:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     2 N GREEN CASTLE        40.29N 92.88W
08/02/2015  E60 MPH          SULLIVAN           MO   TRAINED SPOTTER

            ESTIMATED LEADING WIND GUST UP TO 60 MPH

&&

SBLAIR
Local storm report, Aug 2, 8:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     1 S GREEN CITY          40.25N 92.95W
08/02/2015                   SULLIVAN           MO   TRAINED SPOTTER

            6 INCH DIAMETER TREE LIMB SNAPPED

&&

SBLAIR
Local storm report, Aug 2, 8:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     1 E MILAN               40.20N 93.10W
08/02/2015  E60 MPH          SULLIVAN           MO   TRAINED SPOTTER

            ESTIMATED 55 TO 60 MPH WIND GUSTS

&&

SBLAIR
Local storm report, Aug 2, 8:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     KIRKSVILLE              40.19N 92.58W
08/02/2015  E60 MPH          ADAIR              MO   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN

&&

SBLAIR
Local storm report, Aug 2, 8:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     3 S KIRKSVILLE          40.15N 92.58W
08/02/2015  M50 MPH          ADAIR              MO   ASOS

&&

SBLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:40 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan50 min
Aug 2, 8:16 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan29 min
Aug 2, 8:23 PM CDTSevere Thunderstorm WarningEAXHarrison37 min
Aug 2, 8:43 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Aug 2, 8:48 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 9:11 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph34 min
Aug 2, 9:24 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth51 min
Aug 2, 9:32 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston43 min
Aug 2, 9:39 PM CDTFlash Flood WarningEAXGentry, Harrison, Nodaway, Worth6 hr
Aug 2, 10:15 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston30 min
Aug 2, 10:35 PM CDTSpecial Weather StatementEAXCarroll25 min
Aug 2, 10:43 PM CDTSpecial Weather StatementEAXLivingston32 min
Aug 2, 10:47 PM CDTSpecial Weather StatementEAXWorth43 min
Aug 2, 11:03 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 11:45 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway45 min
Aug 3, 12:05 AM CDTFlash Flood WarningEAXGentry, Nodaway6 hr
Aug 3, 12:17 AM CDTSpecial Weather StatementEAXMercer43 min
Aug 3, 12:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway48 min
Aug 3, 1:05 AM CDTSpecial Weather StatementEAXAndrew25 min
Aug 3, 1:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb34 min
Aug 3, 2:37 AM CDTSpecial Weather StatementEAXGentry23 min
Aug 3, 4:40 AM CDTRiver Flood WarningEAXAndrew, Nodaway7 days
Aug 3, 6:22 AM CDTSpecial Weather StatementEAXDeKalb23 min
Aug 3, 7:32 AM CDTSpecial Weather StatementEAXClinton28 min
Aug 3, 11:14 AM CDTSpecial Weather StatementEAXAndrew, DeKalb46 min
Aug 3, 11:23 AM CDTSpecial Weather StatementEAXDaviess37 min
Aug 3, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb37 min
Aug 3, 11:40 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison35 min
Aug 3, 11:45 AM CDTAreal Flood AdvisoryEAXDaviess, Harrison3 hr
Aug 3, 12:15 PM CDTSpecial Weather StatementEAXDaviess30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.